Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|roshbosh - Mon Mar 08, 2010 12:10 pm||
i had the contraceptive implant inserted in December 09. I had heavy bleeding whilst on it so was started on the pill (microgynon 30) about 2 months ago to help with the bleeding. The pill only worked for a week and the bleeding then continued. I had the implant removed about 2 weeks ago, and am continuing on the pill. ~The problem is i am still bleeding heavily, have period pains and sore breasts. Is this likely to settle soon?
|Debbie Miller, RN - Sun Jun 06, 2010 7:41 pm||
Affected menstrual cycles are the most common problems with these implants that women report. I would give it a few months to see if your cycles return to normal. If not, you should see your doctor in case it is not related to the implant, but caused by something else.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.